Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 105-131
Existence of positive radial solutions for a weakly coupled system via blow up
1Departamento de Matemáticas, Facultad de Matemáticas, Universidad Católica de Chile Casilla 306, Correo 22, Santiago, Chile
2Departamento de Ingeniería Matemática, Casilla 170, Correo 3, Santiago, Chile
Received 8 October 1997
Copyright © 1998 Marta García-Huidobro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of positive solutions to certain systems of ordinary differential equations is studied. Particular forms of these systems are satisfied by radial solutions of associated partial differential equations.